MathSciNet Relay Station
MathSciNet bibliographic data
MR704600 (85d:16021) 16A58 (14A99 16A61 18G10 18G25 55N35)
Gerstenhaber, M.; Schack, S. D. On the deformation of algebra morphisms and diagrams. Trans. Amer. Math. Soc. 279 (1983), no. 1, 1–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement